Folgen
Polona Durcik
Polona Durcik
Bestätigte E-Mail-Adresse bei chapman.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Norm variation of ergodic averages with respect to two commuting transformations
P Durcik, V Kovač, KA Škreb, C Thiele
Ergodic Theory and Dynamical Systems 39 (3), 658-688, 2019
202019
An estimate for a singular entangled quadrilinear form
P Durcik
arXiv preprint arXiv:1412.2384, 2014
182014
Power-type cancellation for the simplex Hilbert transform
P Durcik, V Kovač, C Thiele
arXiv preprint arXiv:1608.00156, 2016
17*2016
A polynomial Roth theorem on the real line
P Durcik, S Guo, J Roos
Transactions of the American Mathematical Society 371 (10), 6973-6993, 2019
162019
On side lengths of corners in positive density subsets of the Euclidean space
P Durcik, V Kovač, L Rimanić
International Mathematics Research Notices 2018 (22), 6844-6869, 2018
152018
Singular Brascamp-Lieb inequalities with cubical structure
P Durcik, C Thiele
arXiv preprint arXiv:1809.08688, 2018
10*2018
𝐿^{𝑝} estimates for a singular entangled quadrilinear form
P Durcik
Transactions of the American Mathematical Society 369 (10), 6935-6951, 2017
102017
Trilinear smoothing inequalities and a variant of the triangular Hilbert transform
M Christ, P Durcik, J Roos
arXiv preprint arXiv:2008.10140, 2020
92020
Boxes, extended boxes and sets of positive upper density in the Euclidean space
P Durcik, V Kovač
Mathematical Proceedings of the Cambridge Philosophical Society 171 (3), 481-501, 2021
82021
Singular Brascamp–Lieb: a survey
P Durcik, C Thiele
Geometric Aspects of Harmonic Analysis, 321-349, 2021
82021
Averages of simplex Hilbert transforms
P Durcik, J Roos
Proceedings of the American Mathematical Society 149 (2), 633-647, 2021
62021
Lp estimates for entangled multilinear forms
P Durcik
Master's thesis, University of Bonn, 2014
52014
A Szemerédi-type theorem for subsets of the unit cube
P Durcik, V Kovač
Analysis & PDE 15 (2), 507-549, 2022
42022
Pointwise convergence of certain continuous-time double ergodic averages
M Christ, P Durcik, V Kovač, J Roos
Ergodic Theory and Dynamical Systems 42 (7), 2270-2280, 2022
32022
An uncountable ergodic Roth theorem and applications
P Durcik, R Greenfeld, A Iseli, A Jamneshan, J Madrid
arXiv preprint arXiv:2101.00685, 2021
22021
Boundedness of some multi-parameter fiber-wise multiplier operators
F Bernicot, P Durcik
arXiv preprint arXiv:2007.02211, 2020
12020
The continuous analysis of entangled multilinear forms and applications
P Durcik
Universitäts-und Landesbibliothek Bonn, 2017
12017
Local bounds for singular Brascamp–Lieb forms with cubical structure
P Durcik, L Slavíková, C Thiele
Mathematische Zeitschrift 302 (4), 2375-2405, 2022
2022
A new proof of an inequality of Bourgain
P Durcik, J Roos
arXiv preprint arXiv:2210.01326, 2022
2022
Quantitative bounds for product of simplices in subsets of the unit cube
P Durcik, M Stipčić
arXiv preprint arXiv:2206.10004, 2022
2022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20